# SDR USAA2012121300013

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 10,910 hours, 4,134 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FUSELAGE FLOOR PANEL DELAMINATED BETWEEN FR 53 AND FR 56 AT Y 0.  REMOVED AND REPLACED PANEL IAW A321 AMM 53-42-14-000-001-A.
